# SDR TSAA0033124

- Difficulty date: April 24, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9221009
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD EXIT IDENTIFIER POWER PACK.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
